# SDR TAMF20060038S

- Difficulty date: July 26, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 68,252 hours, 24,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 347-368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK WAS FOUND A DENT OUT LIMIT AT FUSELAGE SKIN STA 347, 368 STRINGER 17 LT.PROPOSED CORRECTIVE ACTION: DAMAGE WILL BE REPAIRED IAW EWO 767-53-019 AND SERVICE REQUEST 1-214667810 AND SRM 53-10-14. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
